# SDR 95ZZZX6561

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N742WP
- Make and model: Piper PA60600A
- Aircraft serial: 600022
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 20001605
- Condition: Cracked
- Location: Lt Wing
- Part time: 3,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE LT WING LOWER SKIN WAS NOTICED CRACKED AFT OF THE LANDING GEAR TRUNNION.  FURTHER INVESTIGATION BY REMOVAL OF SKIN REVEALED THE AFT SPAR WAS CRACKED.  SUSPECT CAUSE, HARD LANDING.  WING HAD HAD PREVIOUS DAMAGE HISTORY, FATIGUE.  PREVENTION, INSPECTION OF AREAS.
